# SDR UIEA2021092402108

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Fluctuates
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACKS FLUCTUATING WITH APU AIR.( TRANSFER TO MDDR 154006 IAW MEL 36-11-04, CAT C.  /  LP 1386698: PERFORMED ENGINE RUN AND ENGAGED ENGINE ANTI-ICE SYSTEM PRESS NORMAL, NO FLUCTUATIONS OF PNEUMATIC AT NORMAL BLEED INDICATION. IAW AMM 72-00-00 AND FIM 36-10 FAULT 642.THIS CLEARS MDDR# 154006. REVERSED DDG. )
